Jump to ContentJump to Main Navigation
Show Summary Details

Advances in Calculus of Variations

Managing Editor: Duzaar, Frank / Kinnunen, Juha

Editorial Board Member: Armstrong, Scott N. / Astala, Kari / Colding, Tobias / Dacorogna, Bernard / Dal Maso, Gianni / DiBenedetto, Emmanuele / Fonseca, Irene / Finster, Felix / Gianazza, Ugo / Gursky, Matthew / Hardt, Robert / Ishii, Hitoshi / Kristensen, Jan / Manfredi, Juan / Martell, Jose Maria / McCann, Robert / Mingione, Giuseppe / Nystrom, Kaj / Pacard, Frank / Preiss, David / Riviére, Tristan / Schaetzle, Reiner / Silvestre, Luis

IMPACT FACTOR increased in 2015: 1.219
Rank 33 out of 312 in category Mathematics and 63 out of 254 in Applied Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 1.290
Source Normalized Impact per Paper (SNIP) 2015: 1.062
Impact per Publication (IPP) 2015: 0.870

Mathematical Citation Quotient (MCQ) 2015: 1.03

    99,00 € / $149.00 / £75.00*

    See all formats and pricing


    Aims and Scope

    Advances in Calculus of Variations publishes high quality original research focusing on that part of calculus of variation and related applications which combines tools and methods from partial differential equations with geometrical techniques.

    In particular the journal includes the following topics: existence and regularity for minimizers and critical points; variational methods for partial differential equations; geometrical aspects of calculus of variation: minimal surfaces, harmonic mappings, geometrically motivated flows, curvature equations, quasi-conformal mappings; applications of variational methods to non-linear elasticity, free boundary problems, general relativity; geometric measure theory.


    Type of Publication:

    Submission of Manuscripts

    Instructions for Authors

    Submitting an article

    ... is done online at: http://mc.manuscriptcentral.com/acvar.

    Contributions submitted to this journal must be written in clear and concise English. Only unpublished material can be accepted, and authors may not republish their paper in the same or similar form. The decision on the acceptance is taken after a peer-reviewing procedure. The journal makes no page charges.
    The authors can provide the names and e-mail addresses of up to four potential reviewers.

    Each article

    ... must begin with an abstract of less than 150 words. The abstract must be followed by an appropriate classification according to MSC 2010 (Mathematics Subject Classification) and a list of 3 to 6 keywords. The short title for the running head should contain at most 80 characters, spaces inclusive.

    Authors are asked to follow a few basic guidelines while formatting their paper for publication, in order for the journal to be as homogeneous in appearance as possible. Please download the LaTeX class file and the respective sample file including the instructions for formatting here.

    The affiliation, postal and electronic addresses of all authors should be placed at the very end of the paper.

    Figures must be of sufficiently high resolution (minimum 600 dpi). Lettering of all figures within the article should be uniform in style (preferably a sans serif typeface like Helvetica) and of sufficient size (ca. 8 pt.). Uppercase letters A, B, C, etc. should be used to identify parts of multi-part figures. Cite all figures in the text in numerical order. Indicate the approximate placement of each figure. Do not embed figures within the text body of the manuscript; submit figures in separate files. In a TEX document EPS files may be incorporated into the TEX file by using one of the standard macro packages.
    Provide a short descriptive title and a legend to make each figure self-explanatory. Explain all symbols used in the figures. Remember to use the same abbreviations as in the text body.

    Authors are encouraged to submit illustrations in color if necessary for their scientific content. Publication of color figures is provided free of charge both in online and print editions.

    References should be collected at the end of the paper, numbered with Arabic numerals in alphabetical order of the authors' names and surrounded by square brackets. Please use abbreviations for titles of journals in accordance with those listed in Mathematical Reviews.

    o Articles in journals:
    [1] A. Carbonaro, G. Metafune and C. Spina, Parabolic Schrödinger operators, J. Math
    Anal. and Appl. 343 (2008), 965-974.

    o Articles ahead of print:
    [2] D. Farley and L. Sabalka, Presentations of graph braid groups, Forum Math. (2010), doi: 10.1515/FORM.2011.086.

    oBooks and Monographs:
    [3] I. M. Isaacs, Character theory of finite groups, AMS Chelsea Publishing, 2006.

    o Chapters:
    [4] T. De Medts, F. Haot, R. Knop and H. Van Maldeghem, On the uniqueness of the unipotent subgroups of some Moufang sets, in: Finite Geometries, Groups, and Computation, pp. 43-66, de Gruyter, Berlin, 2006.

    Galley proofs

    ... will be sent to all authors in due time with a request to carefully check them.

    After publication

    ... each author will receive a PDF file of the final version for private use only.

    More ...

    Back Issues

    Details on availability and prices of recent back volumes and issues will be provided on request from customerservice@degruyter.com. All volumes of the majority of our journals with the noted exception of the current volume are being offered by

    Schmidt Periodicals GmbH, Bad Feilnbach
    Tel.: (+49) 80 64 – 221
    Fax: (+49) 80 64 – 557
    Email: schmidt@periodicals.com

    Abstracting & Indexing

    Advances in Calculus of Variations is covered by the following services:

    • Baidu Scholar
    • Celdes
    • CNKI Scholar (China National Knowledge Infrastructure)
    • CNPIEC
    • EBSCO (relevant databases)
    • EBSCO Discovery Service
    • Elsevier - SCOPUS
    • Gale/Cengage
    • Genamics JournalSeek
    • Google Scholar
    • J-Gate
    • JournalTOCs
    • Mathematical Reviews (MathSciNet)
    • Naviga (Softweco)
    • Primo Central (ExLibris)
    • ProQuest (relevant databases)
    • ReadCube
    • ResearchGate
    • SCImago (SJR)
    • Sherpa/RoMEO
    • Summon (Serials Solutions/ProQuest)
    • TDOne (TDNet)
    • Thomson Reuters - Current Contents/Physical, Chemical and Earth Sciences
    • Thomson Reuters - Journal Citation Reports/Science Edition
    • Thomson Reuters - Science Citation Index Expanded
    • Ulrich's Periodicals Directory/ulrichsweb
    • WorldCat (OCLC)
    • Zentralblatt Math (zbMATH)

    Editorial Information

    Managing Editors

    Frank Duzaar
    Department of Mathematics
    University of Erlangen-Nuremberg
    Cauerstrasse 11
    91058 Erlangen, Germany
    E-mail: frank.duzaar@fau.de

    Juha Kinnunen
    Department of Mathematics
    Aalto University School of Science
    P.O. Box 11100
    00076 Aalto, Finland
    E-mail: juha.k.kinnunen@aalto.fi

    Editorial Board

    Scott N. Armstrong
    Chargé de Recherche CNRS
    CEREMADE Université Paris-Dauphine
    Place de Maréchal de Lattre de Tassigny
    75775 Paris Cedex 16, France
    E-mail: armstrong@ceremade.dauphine.fr

    Kari Astala
    P.O. Box 68 (Gustaf Hällströmin katu 2b)
    FI-00014 University of Helsinki
    Helsinki, Finland
    E-mail: kari.astala@helsinki.fi

    Tobias Colding
    Department of Mathematics,
    Massachusetts Institute of Technology
    77 Massachusetts Avenue
    Cambridge, MA 02139-4307, U.S.A.
    E-mail: colding@math.mit.edu

    Bernard Dacorogna
    Department of Mathematics
    École Polytéchnique Fédérale de Lausanne
    1015 Lausanne, Switzerland
    E-mail: bernard.dacorogna@epfl.ch

    Gianni Dal Maso
    Via Beirut 2-4
    34014 Trieste, Italy
    E-mail: dalmaso@sissa.it

    Emmanuele Di Benedetto
    Department of Molecular Physiology & Biophysics
    Vanderbilt University
    1416 Stevenson Center
    37240 Nashville; Tennessee, U.S.A.
    E-mail: em.diben@vanderbilt.edu

    Irene Fonseca
    Department of Mathematics
    Carnegie Mellon University
    Pittsburgh, PA 15213, U.S.A.
    E-mail: fonseca@andrew.cmu.edu

    Felix Finster
    Universität Regensburg, Germany
    E-mail: felix.finster@mathematik.uni-regensburg.de

    Ugo Gianazza
    Deparment of Mathematics “F. Casorati”
    University of Pavia
    Via Ferrata 1
    27100 Pavia, Italy
    E-mail: gianazza@imati.cnr.it

    Matthew Gursky
    University of Notre Dame
    Notre Dame, Indiana 46556, U.S.A.
    E-mail: Matthew.J.Gursky.1@nd.edu

    Robert Hardt
    Dept. of Mathematics
    Rice University
    P. O. Box 1892
    Houston, TX 77251, U.S.A.
    E-mail: hardt@math.rice.edu

    Hitoshi Ishii
    Department of Mathematics
    Faculty of Education and Integrated Arts and Sciences
    Waseda University
    Tokyo 169-8050, Japan
    E-mail: hitoshi.ishii@waseda.jp

    Jan Kristensen
    Mathematical Institute
    24-29 St. Giles'
    University of Oxford
    Oxford OX1 3LB, England
    E-mail: kristens@maths.ox.ac.uk

    Juan Manfredi
    Department of Mathematics
    University of Pittsburgh
    Pittsburgh, PA 15260, U.S.A.
    E-mail: manfredi@pitt.edu

    José María Martell
    Instituto de Ciencias Matematicas CSIC-UAM-UC3M-UCM
    Consejo Superior de Investigaciones Cientificas
    C/ Nicolas Cabrera 13-15
    28049 Madrid, Spain
    E-mail: chema.martell@icmat.es

    Robert McCann
    Department of Mathematics
    University of Toronto
    Bahen Centre
    40 St George St
    Room 6290
    Toronto, Ontario M5S 2E4, Canada
    E-mail: mccann@math.toronto.edu

    Giuseppe Mingione
    Dipartimento di Matematica
    Università di Parma
    Parco Area delle Scienze 53/a
    43100 Parma, Italy
    E-mail: giuseppe.mingione@unipr.it

    Kaj Nyström
    Department of Mathematics
    Uppsala University
    Box 480
    751 06 Uppsala, Sweden
    E-mail: kaj.nystrom@math.uu.se

    Frank Pacard
    Université Paris 12
    61 Avenue du Général de Gaulle
    94011 Créteil, France
    E-mail: pacard@univ-paris12.fr

    David Preiss
    Mathematics Institute, Zeeman Building, University of Warwick
    Coventry, CV4 7AL, England
    E-mail: D.Preiss@warwick.ac.uk

    Tristan Riviére
    Department of Mathematics
    8092 Zurich, Switzerland
    E-mail: riviere@math.ethz.ch

    Reiner Schaetzle
    Math. Institut
    Auf der Morgenstelle 10
    Universität Tübingen
    Tübingen, Germany
    E-mail: rsch@everest.mathematik.uni-tuebingen.de

    Luis Silvestre
    Department of Mathematics
    University of Chicago
    5734 S. University Avenue
    Chicago, IL 60637, U.S.A.
    E-mail: luis@math.uchicago.edu

    Comments (0)

    Please log in or register to comment.